# SDR CALA2021102901990

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 69,004 hours, 29,882 cycles
- System (JASC): 5200 · Doors
- Part: Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Lh Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMER. EXIT AFT AND FWD FRAME WEB CRACKED PER 9290244/44244 G EN BY V077960 REMOVED AND REPLACED LOCATED DRILLED DEBURRED INSTALLED AND TOP COATED LEFT HAND EMERGENCY EXIT FWD AND AFT FRAME WEB IAW SRM 51 -72-11-911-001,51-44-11,51-21-11,51-75-12-911-002 BY MECH V07952 9 INSP BY V898117
